MathSciNet Relay Station
MathSciNet bibliographic data
MR2290273 35L65 (35L67 35R35 76H05 76L05)
Chen, Shuxing; Fang, Beixiang Stability of transonic shocks in supersonic flow past a wedge. J. Differential Equations 233 (2007), no. 1, 105–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement